Welcome, Guest. Please login or register.
November 14, 2018, 02:03:13 am

Login with username, password and session length


Members
  • Total Members: 33696
  • Latest: RIGuy80
Stats
  • Total Posts: 737704
  • Total Topics: 61108
  • Online Today: 246
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 am)
Users Online
Users: 1
Guests: 216
Total: 217

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: SWITCHED TO BIKTARVY TODAY FROM TIVICAY AND DESCOVY  (Read 891 times)

0 Members and 1 Guest are viewing this topic.

Offline cityboy

  • Member
  • Posts: 154
SWITCHED TO BIKTARVY TODAY FROM TIVICAY AND DESCOVY
« on: September 09, 2018, 11:38:01 am »
Just wanted to get feedback from anyone taking Biktarvy as to what, if any side effects you have experienced. 

Personally, I have felt tired and lightheaded this morning.  Its now about 6 hours later.  Also feeling a slight belly ache.
My old regimen is supposed to have similar side effects, however, I never had these kind of reactions from that.  Not sure if this takes some time to adjust to or possibly switching to taking my med in the evening would be better.

« Last Edit: September 09, 2018, 12:04:14 pm by cityboy »

Offline JimDublin

  • Administrator
  • Member
  • Posts: 9,936
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: SWITCHED TO BIKTARVY TODAY FROM TIVICAY AND DESCOVY
« Reply #1 on: September 09, 2018, 01:22:09 pm »
Its the first dose so give it & yourself time.
If it does not improve see the doctor.
HIV 101 - Everything you need to know
HIV 101
Transmission and Risks:
HIV Transmission and Risks
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline Mightysure

  • Member
  • Posts: 383
Re: SWITCHED TO BIKTARVY TODAY FROM TIVICAY AND DESCOVY
« Reply #2 on: September 10, 2018, 03:21:58 pm »
I'd say give it time. Bictegravir is new and you want to rule out any anxiety over switching from something that was working well for something new and not as well studied.

Offline BKKKevin

  • Member
  • Posts: 123
Re: SWITCHED TO BIKTARVY TODAY FROM TIVICAY AND DESCOVY
« Reply #3 on: September 10, 2018, 09:49:12 pm »
As others have said give it time so your body can adjust to the new drug regime... And note that some of the short term side effects may also be due to your body adjusting to not having the old drugs you were taking in your system (withdrawal symptoms )...

Offline cityboy

  • Member
  • Posts: 154
Re: SWITCHED TO BIKTARVY TODAY FROM TIVICAY AND DESCOVY
« Reply #4 on: September 11, 2018, 11:09:16 am »
Appreciate feedback

Switched up to taking before bedtime instead of early morning.  May have helped or possibly withdrawal from old meds, which may have caused symptoms, subsiding.  Either way starting to feel a little better now, so let's see how it goes from here.


Offline SFlSurvive

  • Member
  • Posts: 21
Re: SWITCHED TO BIKTARVY TODAY FROM TIVICAY AND DESCOVY
« Reply #5 on: September 13, 2018, 10:33:23 pm »
I started taking Biktarvy about 5 months ago and I had a lightheaded spell after taking it for one month and it went away after about 2 weeks. Now it has come back again and I don't know if it is the medicines or something else. I have never taken any other meds before. I just feel so cloudy in the head and it's making me anxious. I pray I feel better soon and hope you're feeling better!

Offline cityboy

  • Member
  • Posts: 154
Re: SWITCHED TO BIKTARVY TODAY FROM TIVICAY AND DESCOVY
« Reply #6 on: September 22, 2018, 01:24:29 pm »
It might be good to check in with your id doc at this point to see if it is the Biktarvy or something else.  There are other choices you can take, if it is the Biktavy causing the symptoms. 

I switched to taking meds before bedtime as I mentioned before.  I find they make me sleep very deeply.  I am still feeling a little tired. My head feels kind of stuffed up too.  Will discuss with my id doc later this month. 



I started taking Biktarvy about 5 months ago and I had a lightheaded spell after taking it for one month and it went away after about 2 weeks. Now it has come back again and I don't know if it is the medicines or something else. I have never taken any other meds before. I just feel so cloudy in the head and it's making me anxious. I pray I feel better soon and hope you're feeling better!
« Last Edit: September 22, 2018, 01:28:32 pm by cityboy »

 


Terms of Membership for these forums
 

© 2018 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.